On transience conditions for Markov chains

Serguei Foss, Denis Denisov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)364-371
Number of pages8
JournalSiberian Mathematical Journal
Volume42
Issue number2
Publication statusPublished - 2001

Cite this

Foss, Serguei ; Denisov, Denis. / On transience conditions for Markov chains. In: Siberian Mathematical Journal. 2001 ; Vol. 42, No. 2. pp. 364-371.
@article{54d8418f420045009e73b0264d51ea78,
title = "On transience conditions for Markov chains",
author = "Serguei Foss and Denis Denisov",
year = "2001",
language = "English",
volume = "42",
pages = "364--371",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer",
number = "2",

}

Foss, S & Denisov, D 2001, 'On transience conditions for Markov chains', Siberian Mathematical Journal, vol. 42, no. 2, pp. 364-371.

On transience conditions for Markov chains. / Foss, Serguei; Denisov, Denis.

In: Siberian Mathematical Journal, Vol. 42, No. 2, 2001, p. 364-371.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On transience conditions for Markov chains

AU - Foss, Serguei

AU - Denisov, Denis

PY - 2001

Y1 - 2001

M3 - Article

VL - 42

SP - 364

EP - 371

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 2

ER -